# SDR SWAA2021112425222

- Difficulty date: September 30, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR #4 BEAM; I/B FWD SIDE CRACKED APROX. 1.500' IN LENGTH. ; / [01] FORWARD SERVICE DOOR #4 BEAM WAS REPLACED ON CUSTOMER RO NO P1513410-1; AND JOB# 543364; [02] VERIFIED FSD #4 BEAM WAS REPLACED ON CUSTOMER RO NO P1513410-1; AND JOB# 543364
